# SDR AALA20150321003

- Difficulty date: March 13, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- Aircraft time: 75,791 hours, 21,001 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 144N8142
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN WW PRESS DECK HAS CORROSION AT APPROX FS 1170 & LBL 68 ABOVE EMER SLIDE CONTAINER.  REPAIRED IAW EA 53-038994 DATED 03 20 2015.
